# SDR DALA2025121209091

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 97,370 hours, 18,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DID NOT APPEAR TO DISARM.  CARD STILL STICKING UP ABOUT 1 INCH.   REMOVED SAME AND OPS NORMAL TEST C/O IAW AMM TASK 52-73-00- 715-001. DOOR ARM AND DISARM FUNCTION NORMAL. (7364746)
